# SDR AALA20100715LGA02

- Difficulty date: July 14, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N559AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53089
- Aircraft time: 55,954 hours, 28,478 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHTS FROM  3 TO 19 INOPERATIVE.  REPLACED BATTERY PACK FOR ESCAPE PATH LIGHTS FROM 3 TO 19.  OPS CHECKED NORMAL.
